RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 71–77 (Mi fpm1529)  

Dense finitely generated subgroups and integration on compact groups

O. V. Gerasimova

Lomonosov Moscow State University, Moscow, Russia

Abstract: We point out methods of approximation of the commutator Hamiltonian on a compact group $G$ with finite sums of the form $\sum\limits_{g\in G}\sum\limits_{h\in G}\mu_g\nu_hghg^{-1}h^{-1}$, where $\sum\limits_{g\in G}\mu_g=1$ and $\sum\limits_{h\in G}\nu_h=1$.

Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 654–659

Bibliographic databases:

UDC: 512.543.7+512.544.33+512.815.8+517.984.5+514.84

Citation: O. V. Gerasimova, “Dense finitely generated subgroups and integration on compact groups”, Fundam. Prikl. Mat., 18:4 (2013), 71–77; J. Math. Sci., 206:6 (2015), 654–659

Citation in format AMSBIB
\Bibitem{Ger13}
\by O.~V.~Gerasimova
\paper Dense finitely generated subgroups and integration on compact groups
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 71--77
\mathnet{http://mi.mathnet.ru/fpm1529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431832}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 654--659
\crossref{https://doi.org/10.1007/s10958-015-2341-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956781063}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1529
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:132
    Full text:54
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020